# SDR 2010F00006

- Difficulty date: January 12, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Engine: Allsn AE3007C
- Engine time: 8,783 hours, 5,398 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 23061627
- Condition: Damaged
- Location: Engine Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA FAN BLADES WERE FOUND DAMAGED ON WALK AROUND.
